Alert archive / West Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 45, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 7, 2019, 11:54 PM EDT for Randolph County, Upshur County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2019, 11:54 PM EDT (03:54 UTC)
- Expired
- Jul 8, 2019, 3:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Randolph County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360
WGUS51 KRLX 080354
FFWRLX
WVC083-097-080700-
/O.NEW.KRLX.FF.W.0045.190708T0354Z-190708T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1154 PM EDT Sun Jul 7 2019
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Southwestern Randolph County in northeastern West Virginia...
Southeastern Upshur County in northeastern West Virginia...
* Until 300 AM EDT.
* At 1153 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
one to one and a half inches of rain has already fallen. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Mill Creek, Dailey, Beverly, Womelsdorf (Coalton), Huttonsville,
Alexander, Ellamore, Eden, Tallmansville, Overhill, Helvetia and
Alton.
This includes the following streams and drainages...
McGee Run, Right Fork Middle Fork River, Right Fork Little Kanawha
River, Chenoweth Creek, Crawford Run, Whitman Run, Beech Run, Little
Kanawha River, French Creek, Whitmeadow Run, Fish Hole Run, Mill
Creek, Suter Run, Grassy Creek, Left Fork Sand Run, Little Sand Run,
Tygart Valley River, Little Laurel Fork, Right Fork Chenoweth Creek,
Left Fork Buckhannon River, Bens Run, Back Fork Elk River, Wamsley
Run, Right Fork Mill Creek, Riffle Creek, Right Fork Buckhannon
River, Laurel Run, Limekiln Run, Big Run and Buckhannon River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3853 7999 3868 8027 3870 8028 3869 8029
3871 8033 3872 8033 3872 8035 3898 8017
3896 8010 3895 8008 3895 8007 3886 7977
$$
142 follow-up statements
181
WGUS71 KRLX 080529
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
129 AM EDT Mon Jul 8 2019
WVC083-097-080700-
/O.CON.KRLX.FF.W.0045.000000T0000Z-190708T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Upshur WV-
129 AM EDT Mon Jul 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHWESTERN RANDOLPH AND SOUTHEASTERN UPSHUR COUNTIES...
Heavy rainfall from thunderstorms in the area occurred earlier this
evening.
Some locations that will experience flooding include...
Mill Creek, Dailey, Beverly, Womelsdorf (Coalton), Huttonsville,
Alexander, Ellamore, Eden, Tallmansville, Overhill, Helvetia and
Alton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3853 7999 3868 8027 3870 8028 3869 8029
3871 8033 3872 8033 3872 8035 3898 8017
3896 8010 3895 8008 3895 8007 3886 7977
$$
14688
WGUS71 KRLX 080650
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
250 AM EDT Mon Jul 8 2019
WVC083-097-080700-
/O.EXP.KRLX.FF.W.0045.000000T0000Z-190708T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Upshur WV-
250 AM EDT Mon Jul 8 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN RANDOLPH AND SOUTHEASTERN
UPSHUR COUNTIES WILL EXPIRE AT 300 AM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3853 7999 3868 8027 3870 8028 3869 8029
3871 8033 3872 8033 3872 8035 3898 8017
3896 8010 3895 8008 3895 8007 3886 7977
$$
14What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 10:00 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 7, 10:00 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 1000 PM EDT Sun Jul 7 2019 .SYNOPSIS... A cold front slides through tonight and Monday. Hot and muggy again for midweek. && .NEAR TERM /THROUGH MONDAY/... As of 1000 PM Sunday... Flooding threat continues to wane this evening with one last line of broken convection crossing through West Virginia. Therefore, will allow for the Flash Flood Watch in the NE WV mountains to expire at this time. As of 825 PM Sunday... Have elected to drop the Flash Flood Watch for all but the northeast WV mountains, pending what comes of convection currently pressing through the area at the time of this issuance. As of 745 PM Sunday... Fined tuned temperatures and POPs for this evening based on radar trends and local observations. Should continue to see rain chances decrease through the evening as the cold front inches further south. As of 200 PM Sunday... Two areas to key on for afternoon development are the lingering prefrontal trof/outflow draped across eastern KY and southern WV and the actual cold front dropping into southeast OH. PWAT values remain near 2 inches and warm cloud depths are large. This combined with increasing instability will allow for very efficient downpours amid an overall weak mean flow regime. Thankfully, areas along and south of I64 have not received much in the way of rain the past few days resulting in much higher FFG. Still, I cannot rule out isolated high water issues in any areas that receive repeated downpours. I remain somewhat uncertain on just how much coverage of convection will realized this afternoon/early eve with the front amid a slight uptick in storm motion. However, FFG is considerably low, and after collaboration with PBZ, elected to err on the side of caution and expand the watch a few hours ago. Activity will wane later this evening, though I still have some low POPs in as the boundary slips farther into the area along with a subtle mid level feature. Expect low stratus and fog to redevelop across the area overnight. Low stratus will be slow to lift Monday, perhaps not until midday. While the front will be slowly exiting southeastwards, the mid level feature will linger across the mountains. As such, expect afternoon showers/storms across mainly east of the I79/US-119 corridor. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... As of 230 PM Sunday... This period begins with a low pressure system moved south out of the area allowing us to dry off slightly. An upper level short wave will move though the area providing just enough lift and support for showers to form over mainly the eastern mountains, however a shower elsewhere cannot be ruled out. Any potential for storms will diminish as the day progresses with the influx of dry air into all levels suppressing any unsettled weather development. Also, weak upper level support is projected and will not be around to build stronger or severe storms. High pressures engulfs the region through Wednesday providing the much needed break in rainfall. Temperatures will be on the rise getting into the low 90's by Wednesday which is quite a few degrees above the normal for this time of year. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 230 PM Sunday... Upper level ridging and high pressure will move out through late Wednesday and models bring in another stacked low pressure system for Thursday with increasing chances for showers and storms. On Friday more light flow and fair weather sets in for the beginning of the weekend although convection during afternoon hours will be possible with the help of a few small short waves traversing over the area. Towards the end of the weekend models diverge greatly, however they all have a system forming and moving up toward our area. The issue is that none of the models agree and there is low confidence on timing and track of this possible disturbance. Elected to go with a blended model forecast and leave in chance POPs. Depending on this systems track will greatly affect the weekends forecast. In the meantime temperatures are expected to trend a few degree's higher than normal and another active weather pattern is in the midst of developing toward the end of this forecast period and beyond. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... As of 750 PM Sunday... At the time of this issuance, radar shows one last line crossing over the Ohio River, hopefully signifying the end to showers and thunderstorms for the day. This line also gives a general sense of where the cold front currently resides, with the expectation of it continuing to shift southward as the night wears on. Included tempo groups for most sites to show a quick reduction in vsbys may be possible as the line crosses over the region. Otherwise, main focus overnight will be the strong possibility of low stratus and/or dense fog, as has been the case over the past few nights. Forecast soundings depict a stout low level inversion after midnight tonight, especially given the amount of moisture that will still be hovering overhead in the wake of the front. All terminals will have a chance of dropping down into IFR or even further into LIFR by Monday morning. Low stratus will once again struggle to lift after sunrise, taking until almost midday for conditions to improve. The frontal boundary is progged to be draped along the Piedmont on Monday, leaving a chance for afternoon convection to occur over the mountainous airspace, especially when diurnal heating and orographic lift gets added to the mix. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE: Medium to High. ALTERNATE SCENARIOS: Extent of low stratus and fog may vary overnight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 07/08/19 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H M M L L L M M M HTS CONSISTENCY H H H H M M M L L M L L BKW CONSISTENCY H H H H M M L L L M M M EKN CONSISTENCY H H M H M M L L L M M M PKB CONSISTENCY H H H H M M L L L M M M CKB CONSISTENCY H H H M M M H L L M M M AFTER 00Z TUESDAY... IFR possible in fog and stratus Tuesday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...30/JZ NEAR TERM...30/MEK SHORT TERM...JZ LONG TERM...JZ AVIATION...MEK
Hazardous weather outlook, Jul 7, 9:58 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 958 PM EDT Sun Jul 7 2019 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-090200- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 958 PM EDT Sun Jul 7 2019 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 7, 7:16 PM EDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
716 PM EDT Sun Jul 7 2019
OHZ076-WVZ009>011-019-072345-
Washington-Ritchie-Wood-Pleasants-Tyler-
716 PM EDT Sun Jul 7 2019
...A LINE OF STRONG, HEAVY THUNDERSTORMS AFFECTING CENTRAL
WASHINGTON... PLEASANTS...NORTHWESTERN RITCHIE...WESTERN TYLER AND
WOOD COUNTIES...
At 714 PM EDT, radar indicated strong, heavy thunderstorms were
located along a line extending from 6 miles southwest of
Sistersville to near Washington. Movement was south at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding.
Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Middlebourne, Vienna,
Williamstown, Sistersville, Belmont, Washington, Mineralwells,
Lubeck, Boaz, Newport, Matamoras, North Hills, Friendly, Fly, Alma
and Maxwell.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 164 and 186.
Route 50 in West Virginia between mile markers 1 and 33.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
LAT...LON 3954 8104 3957 8100 3939 8074 3906 8167
3921 8173 3927 8172 3928 8176 3957 8104
TIME...MOT...LOC 2314Z 338DEG 10KT 3951 8109 3930 8168
12Special weather statement, Jul 7, 7:44 PM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
744 PM EDT Sun Jul 7 2019
WVZ009-010-017-019-080015-
Ritchie-Wirt-Wood-Pleasants-
744 PM EDT Sun Jul 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PLEASANTS...CENTRAL
RITCHIE...CENTRAL WIRT AND WOOD COUNTIES...
At 742 PM EDT, radar indicated strong thunderstorms were located
along a line extending from St. Marys to Lubeck. Movement was south
at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding.
Locations impacted include...
Parkersburg, Belpre, Harrisville, St. Marys, Elizabeth, Vienna,
Pennsboro, Belmont, Washington, Mineralwells, North Bend State Park,
Lubeck, North Hills, Ellenboro, Cairo, Maxwell, Schultz, Hebron,
Pike and Davisville.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 158 and 181.
Route 50 in West Virginia between mile markers 2 and 44.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
LAT...LON 3937 8101 3934 8101 3935 8099 3924 8091
3899 8154 3901 8154 3907 8168 3921 8173
3923 8169 3925 8169 3927 8162 3927 8157
3930 8156 3936 8140 3935 8139 3934 8137
3939 8127 3939 8122 3944 8118 3947 8108
TIME...MOT...LOC 2342Z 358DEG 12KT 3938 8118 3922 8165
12Special weather statement, Jul 7, 8:07 PM EDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Charleston WV
807 PM EDT Sun Jul 7 2019
KYZ101>103-OHZ087-WVZ005-006-080030-
Boyd-Greenup-Carter-Lawrence-Wayne-Cabell-
807 PM EDT Sun Jul 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...SOUTHEASTERN
GREENUP...CARTER...SOUTH CENTRAL LAWRENCE...WEST CENTRAL CABELL AND
NORTHWESTERN WAYNE COUNTIES...
At 806 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Ashland to Carter Caves State Park.
Movement was southeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding.
Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Coal Grove, Olive Hill,
Chesapeake, Cannonsburg, Grayson Lake State Park, Carter Caves State
Park, Kenova, Catlettsburg, Ceredo, Princess, Coalton, Denton,
Burnaugh, Gesling, Oldtown and Naples.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 157 and 191.
Interstate 64 in West Virginia between mile markers 1 and 11.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
LAT...LON 3855 8261 3833 8229 3826 8260 3827 8264
3826 8270 3824 8274 3824 8280 3820 8284
3817 8298 3820 8301 3820 8304 3818 8305
3823 8309 3824 8314 3840 8324
TIME...MOT...LOC 0006Z 322DEG 12KT 3848 8265 3836 8310
12Special weather statement, Jul 7, 9:11 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
911 PM EDT Sun Jul 7 2019
KYZ105-WVZ005>007-013-014-080145-
Lawrence-Mason-Lincoln-Wayne-Cabell-Putnam-
911 PM EDT Sun Jul 7 2019
...A LINE OF STRONG, HEAVY THUNDERSTORMS AFFECTING EASTERN
LAWRENCE... SOUTHWESTERN MASON...CABELL...SOUTHWESTERN
PUTNAM...NORTHWESTERN LINCOLN AND WAYNE COUNTIES...
At 909 PM EDT, radar indicated strong, heavy thunderstorms were
located along a line extending from 6 miles northwest of Milton to
Yatesville Lake State Park. Movement was southeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding.
Locations impacted include...
Huntington, Louisa, Wayne, Hamlin, Beech Fork State Park, Yatesville
Lake State Park, Hurricane, Barboursville, Milton, Fort Gay, Ona,
Culloden, Burnaugh, East Lynn Lake, Centerville, Kiahsville, Dunlow,
Teays Valley, West Hamlin and Athalia.
This includes Interstate 64 in West Virginia between mile markers 8
and 39.
Do not drive your vehicle through flooded roadways.
LAT...LON 3827 8264 3825 8259 3832 8257 3843 8243
3844 8233 3853 8230 3859 8222 3859 8219
3863 8217 3867 8212 3841 8188 3793 8250
3795 8250 3796 8253 3795 8258 3792 8260
3789 8260 3788 8264 3817 8277
TIME...MOT...LOC 0109Z 328DEG 14KT 3852 8219 3816 8266
12Special weather statement, Jul 7, 9:46 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
946 PM EDT Sun Jul 7 2019
WVZ005-006-013>015-080215-
Kanawha-Lincoln-Wayne-Cabell-Putnam-
946 PM EDT Sun Jul 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CABELL...
NORTHWESTERN KANAWHA...PUTNAM...LINCOLN AND WAYNE COUNTIES...
At 946 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Winfield to near Dunlow. Movement
was southeast at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding.
Locations impacted include...
Charleston, Nitro, Winfield, Hamlin, Jefferson, South Charleston, St.
Albans, Dunbar, Hurricane, Sissonville, Milton, Eleanor, Poca,
Ranger, Culloden, Hode, Spurlockville, Institute, Tornado and Harts.
This includes the following highways...
Interstate 79 between mile markers 3 and 4.
Interstate 77 in West Virginia between mile markers 104 and 117.
Interstate 64 in West Virginia between mile markers 25 and 57.
Route 119 between mile markers 61 and 80.
Do not drive your vehicle through flooded roadways.
LAT...LON 3850 8209 3848 8206 3852 8206 3867 8186
3868 8181 3856 8163 3856 8161 3849 8147
3814 8191 3815 8193 3800 8208 3794 8231
3786 8240 3784 8240 3786 8242 3786 8241
3795 8250 3798 8246 3800 8252 3810 8258
TIME...MOT...LOC 0146Z 315DEG 17KT 3859 8185 3809 8248
12Local storm report, Jul 7, 10:40 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1040 PM EDT SUN JUL 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLASH FLOOD BRANCHLAND 38.22N 82.20W
07/07/2019 LINCOLN WV EMERGENCY MNGR
TWO WATER RESCUES OCCURRED IN THE LITTLE LAUREL AREA OF
THE MUD RIVER IN BRANCHLAND. DURATION OF FLOOD WAS ON
THE ORDER OF A FEW MINUTES.
&&
EVENT NUMBER RLX1901836
MEKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:11 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 34 min |
| Jul 7, 9:46 PM EDT | Special Weather Statement | RLX | Lincoln, Putnam, Wayne | 29 min |
| Jul 7, 10:18 PM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.